×

Found 3 Documents (Results 1–3)

100
MathJax

Generalized Galois-Tukey-connections between explicit relations on classical objects of real analysis. (English) Zbl 0829.03027

Judah, Haim (ed.), Set theory of the reals. Proceedings of a winter institute on set theory of the reals held at Bar-Ilan University, Ramat- Gan (Israel), January 1991. Providence, RI: American Mathematical Society (Distrib.), Isr. Math. Conf. Proc. 6, 619-643 (1993).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

all top 3

Classification